# SDR AALA20071235

- Difficulty date: July 3, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT AFT DOOR INOPERATIVE. REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
